The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Saitama Mathematical Journal
( Vol. 6 NO.1 / (1988))
Approximation of Eigenvalues for Linearized MHD Operator by the Inverse Iteration Method with Complex Shift
Takashi Kako,
Pages. 19-31
Abstract
Contents 1. Introduction
2. Formulation of approximation problems and the main result
3. Lemmas and the proof of the main theorem
4. A numerical example
Key words
Mathmatical Subject Classification